Breathing problem after I stopped taking lorazepam. Why?

default
Posted on Mon, 11 Nov 2013 in Medicines and Side Effects
Question: they just checked my heart, and it was ok, but I have this deep breathing problem that makes me tire, even if I am sitting down I doit for time to time. mak me tire and weak, and a unstable.
The problem started 3 days after I quit lorazepam. But now is medicine problem? if so, what should I take. At the emergency they gave me lorazepam again and alleviated the symtoms, today I took two lorazepams and I feel a relief but I still have the feelings at a certain level. If it was lorazepam induced will they go away? and take just a little more (2 and 1/2 mg) aday and taper.
doctor
Answered by Dr. Basheer Ahamed 2 hours later
Brief Answer:
Side effect of Lorazepam.

Detailed Answer:
Hello,

Welcome to XXXXXXX Thanks for your query.


The most adverse effects of Lorazepam includes respiratory depression and Central nervous system effects.

This is dose dependent and occurs in higher doses.

So you need to lower the doses and maintain at lorazepam at 1 mg 2 to 3 times a day.

Hope the answer helps you. Let me know if there are any clarifications.

Regards.


Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Basheer Ahamed

Diabetologist

Practicing since :2006

Answered : 1583 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics

Recent questions on  Beta-lactam

doctor1 MD

Hi there,

I have ED and have been on viagra for 10+ years. From time to time , once in a blue moon I will take one and not able to maintain an...

doctor1 MD

hi i had taken valparin chrono tablets (300 mg in morning & 500 mg at night) for 4 yrs ...for the treatment of neurocysticercosis..now as adviced...

doctor1 MD

69 yr old male,stent to rca in 2009. echo normal with ejection rate of 55-60.B P130/80.wt. 61 kg, ht. 5'6'.no sugar problem.Can I use tadalafil? I...

doctor1 MD

I ve been having insomnia and consequest migraine headaches for the past 8 years. The very first neurologist i met had prescribed me an MRI which...

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.

Get personalised answers from verified doctor in minutes across 80+ specialties

196 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2